MathSciNet Relay Station
MathSciNet bibliographic data
MR2377366 14M25 (14C17 52B20)
Katz, Eric; Payne, Sam Piecewise polynomials, Minkowski weights, and localization on toric varieties. Algebra Number Theory 2 (2008), no. 2, 135–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement